MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MEDTRONIC SOFAMOR DANEK USA, INC CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 55811005540
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Quantity -2 h6: product analysis: both saddles on the bone screws show the rod was angled and setting heavier to one side of the saddle.There are witness marks in the saddle indicating that the rod moved inside saddle.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Pre-operative diagnosis: traumatic kyphosis.Type of procedure: t11-l1 psf (posterior spinal fusion) traumatic kyphosis, 13 thoracic vertebrae.Levels implanted: t11-l1.It was reported that post-op, the lower screw of constructed was disconnected.Revision surgery was performed due to this event.

Brand Name
CD HORIZON SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
MDR Report Key7607644
Report Number1030489-2018-00856
Device Sequence Number11073347
Product Code KWP
UDI-Device Identifier00643169067738
UDI-Public00643169067738
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K122433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number55811005540
Device Lot NumberCA15C019
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2018
Initial Report FDA Received Date06/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age17 YR
Patient Weight110